New subclass of multivalent hypergeometric meromorphic functions

F. Ghanim, Maslina Darus

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

In this paper, we introduce a new class Σp* (A, B, k) for -1 ≤ B ≤ A ≤ 1 which consists hypergeometric meromorphic functions of the form Lp*; (a, c) f (z) = 1/zp + Σn=0 in U* = {z : 0 < |z| < 1}. We deter-mine sufficient conditions, distortion properties and radii of starlikeness and convexity for functions in the class L* (a, c) f (z).

Original languageEnglish
Pages (from-to)269-280
Number of pages12
JournalInternational Journal of Pure and Applied Mathematics
Volume61
Issue number3
Publication statusPublished - 2010

Fingerprint

Hypergeometric Functions
Meromorphic Function
Starlikeness
Convexity
Radius
Sufficient Conditions
Class
Form

Keywords

  • Convex functions
  • Hadamard product
  • Meromorphic functions
  • P-valent hypergeometric functions
  • Starlike functions

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

New subclass of multivalent hypergeometric meromorphic functions. / Ghanim, F.; Darus, Maslina.

In: International Journal of Pure and Applied Mathematics, Vol. 61, No. 3, 2010, p. 269-280.

Research output: Contribution to journalArticle

@article{5887c9243df34a079516483d0d4488be,
title = "New subclass of multivalent hypergeometric meromorphic functions",
abstract = "In this paper, we introduce a new class Σp* (A, B, k) for -1 ≤ B ≤ A ≤ 1 which consists hypergeometric meromorphic functions of the form Lp*; (a, c) f (z) = 1/zp + Σn=0 ∞in U* = {z : 0 < |z| < 1}. We deter-mine sufficient conditions, distortion properties and radii of starlikeness and convexity for functions in the class L* (a, c) f (z).",
keywords = "Convex functions, Hadamard product, Meromorphic functions, P-valent hypergeometric functions, Starlike functions",
author = "F. Ghanim and Maslina Darus",
year = "2010",
language = "English",
volume = "61",
pages = "269--280",
journal = "International Journal of Pure and Applied Mathematics",
issn = "1311-8080",
publisher = "Academic Publications Ltd.",
number = "3",

}

TY - JOUR

T1 - New subclass of multivalent hypergeometric meromorphic functions

AU - Ghanim, F.

AU - Darus, Maslina

PY - 2010

Y1 - 2010

N2 - In this paper, we introduce a new class Σp* (A, B, k) for -1 ≤ B ≤ A ≤ 1 which consists hypergeometric meromorphic functions of the form Lp*; (a, c) f (z) = 1/zp + Σn=0 ∞in U* = {z : 0 < |z| < 1}. We deter-mine sufficient conditions, distortion properties and radii of starlikeness and convexity for functions in the class L* (a, c) f (z).

AB - In this paper, we introduce a new class Σp* (A, B, k) for -1 ≤ B ≤ A ≤ 1 which consists hypergeometric meromorphic functions of the form Lp*; (a, c) f (z) = 1/zp + Σn=0 ∞in U* = {z : 0 < |z| < 1}. We deter-mine sufficient conditions, distortion properties and radii of starlikeness and convexity for functions in the class L* (a, c) f (z).

KW - Convex functions

KW - Hadamard product

KW - Meromorphic functions

KW - P-valent hypergeometric functions

KW - Starlike functions

UR - http://www.scopus.com/inward/record.url?scp=78649794344&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78649794344&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:78649794344

VL - 61

SP - 269

EP - 280

JO - International Journal of Pure and Applied Mathematics

JF - International Journal of Pure and Applied Mathematics

SN - 1311-8080

IS - 3

ER -